# SDR AT9900481

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: HPDS40S3825
- Condition: Loose
- Location: Bs 585
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STANDBY LIGHTING IN CEILING AT BS 585 WORKING INTERMITTENT.  TIGHTEN LIGHT SOCKET IN CEILING AT BS 585, OPS CHECK GOOD PER 33-52-0.
